Translator Disclaimer
May 2014 Stationary distributions for a class of generalized Fleming–Viot processes
Kenji Handa
Ann. Probab. 42(3): 1257-1284 (May 2014). DOI: 10.1214/12-AOP829

Abstract

We identify stationary distributions of generalized Fleming–Viot processes with jump mechanisms specified by certain beta laws together with a parameter measure. Each of these distributions is obtained from normalized stable random measures after a suitable biased transformation followed by mixing by the law of a Dirichlet random measure with the same parameter measure. The calculations are based primarily on the well-known relationship to measure-valued branching processes with immigration.

Citation

Download Citation

Kenji Handa. "Stationary distributions for a class of generalized Fleming–Viot processes." Ann. Probab. 42 (3) 1257 - 1284, May 2014. https://doi.org/10.1214/12-AOP829

Information

Published: May 2014
First available in Project Euclid: 26 March 2014

zbMATH: 1296.60226
MathSciNet: MR3189071
Digital Object Identifier: 10.1214/12-AOP829

Subjects:
Primary: 60J75
Secondary: 60G57

Rights: Copyright © 2014 Institute of Mathematical Statistics

JOURNAL ARTICLE
28 PAGES


SHARE
Vol.42 • No. 3 • May 2014
Back to Top